Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 413, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Sep 5, 2012, 5:15 PM CDT for Gibson County, Obion County, Weakley County, Tennessee. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2012, 5:15 PM CDT (22:15 UTC)
- Expired
- Sep 5, 2012, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Gibson County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 97 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:40 PM CDT | TSTM WND DMG | 1 N Kenton, TN | SEVERAL TREES AND POWER LINES REPORTED DOWN. |
| Sep 5, 5:40 PM CDT | TSTM WND DMG | 2 N Kenton, TN | POWERLINES DOWN ALONG US 45 2.5 MILES NORTH OF KENTON. |
| Sep 5, 5:40 PM CDT | HAIL 1 | Kenton, TN | QUARTER SIZED HAIL IN KENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1178 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640
WUUS54 KMEG 052215
SVRMEG
TNC053-131-183-052245-
/O.NEW.KMEG.SV.W.0413.120905T2215Z-120905T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 545 PM CDT
* AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KENTON...OR
12 MILES SOUTH OF UNION CITY...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CENTRAL OBION...NORTHERN GIBSON AND SOUTHWESTERN WEAKLEY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3625 8863 3599 8895 3618 8916 3620 8915
3621 8919 3624 8922 3641 8905
TIME...MOT...LOC 2216Z 297DEG 7KT 3624 8904
$$2 follow-up statements
809
WWUS54 KMEG 052229
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CDT WED SEP 5 2012
TNC053-131-183-052245-
/O.CON.KMEG.SV.W.0413.000000T0000Z-120905T2245Z/
WEAKLEY TN-GIBSON TN-OBION TN-
529 PM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL OBION...NORTHWESTERN GIBSON AND SOUTHWESTERN WEAKLEY
COUNTIES...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KENTON...OR 12 MILES SOUTHWEST OF MARTIN...MOVING SOUTHEAST AT 10
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DYER...
GREENFIELD...KENTON...OBION...RIVES...RUTHERFORD...SHARON...MC
CUTCHEN HEIGHTS...MOFFATT...MASON HALL...KIMERY...SIDONIA...MOUNT
PELIA AND TILGHMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3625 8863 3599 8895 3618 8916 3620 8915
3621 8919 3624 8922 3641 8905
TIME...MOT...LOC 2230Z 297DEG 7KT 3623 8901
$$763
WWUS54 KMEG 052245
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CDT WED SEP 5 2012
TNC053-131-183-052255-
/O.EXP.KMEG.SV.W.0413.000000T0000Z-120905T2245Z/
WEAKLEY TN-GIBSON TN-OBION TN-
545 PM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OBION...NORTHWESTERN
GIBSON AND SOUTHWESTERN WEAKLEY COUNTIES HAS EXPIRED...
AT 545 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. AN EMERGENCY
MANAGER REPORTED POWERLINES DOWN ALONG US-45 2 MILES NORTH OF KENTON
AT 540 PM CDT.
LAT...LON 3625 8863 3599 8895 3618 8916 3620 8915
3621 8919 3624 8922 3641 8905
TIME...MOT...LOC 2245Z 297DEG 7KT 3622 8898
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:04 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 5, 3:04 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT WED SEP 5 2012
.DISCUSSION...
SKIES ARE MOSTLY SUNNY THIS AFTERNOON ACROSS MUCH OF THE FORECAST
AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 90S. HEAT INDEX
VALUES ARE CURRENTLY IN THE 105 TO 109 DEGREE RANGE AT THIS TIME.
SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY
OVER THE PAST HOUR OR SO. SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL AS THE MAIN
THREATS. SEVERE THUNDERSTORM WATCH 621 IS NOW IN EFFECT UNTIL 10
PM FOR ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA.
A WEAK SHORTWAVE TROUGH WILL PASS THROUGH THE REGION TONIGHT AND
WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY THAT DOES DEVELOP
THIS EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING
THE EARLY EVENING HOURS OVER NORTHERN SECTIONS OF THE FORECAST
AREA.
HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR THURSDAY AND
THURSDAY NIGHT BRINGING MAINLY DRY WEATHER TO THE FORECAST AREA.
AN ISOLATED THUNDERSTORM IS POSSIBLE BUT COVERAGE WILL BE VERY
SMALL. HEAT INDEX VALUES MAY APPROACH 105 DEGREES ON THURSDAY SO A
HEAT ADVISORY MAY BE ISSUED OVERNIGHT FOR THURSDAY.
A COLD FRONT WILL MOVE INTO THE FORECAST AREA ON FRIDAY. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND
MOVE ACROSS THE FORECAST AREA. A FEW THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL WOULD BE THE
MAIN THREATS. THUNDERSTORMS WILL CONTINUE INTO FRIDAY NIGHT AND
SATURDAY MORNING. THE FRONT SHOULD CLEAR OUT OF THE REGION BY
SATURDAY AFTERNOON BRINGING AN END TO THE THREAT OF THUNDERSTORMS.
BEHIND THE FRONT...COOLER AND DRIER AIR WILL MOVE INTO THE
FORECAST AREA. AS A RESULT...DRY WEATHER AND MUCH MORE PLEASANT
TEMPERATURES WILL BE FOUND ACROSS THE FORECAST AREA. OVERNIGHT
LOWS WILL DROP INTO THE MID TO UPPER 50S OVER MUCH OF THE FORECAST
AREA FOR SUNDAY...MONDAY AND TUESDAY. AFTERNOON HIGHS DURING THIS
PERIOD WILL BE IN THE LOW TO MID 80S. BY TUESDAY EVENING...HIGH
PRESSURE WILL BE EAST OF THE REGION ALLOWING SOUTH WINDS TO BRING
WARMER AND MORE HUMID AIR TO THE FORECAST AREA FOR NEXT WEDNESDAY.
ARS
&&
.AVIATION...
18Z TAF SET
CONFIDENCE IN TSRA DEVELOPMENT WANING AS LITTLE CU HAS DEVELOPED
OVER THE AREA THUS FAR. SMALL LINE OF CLOUDS EXIST OVER NW
ARKANSAS BUT THUS FAR NO TSRA DEVELOPMENT. WILL LEAVE VCTS WORDING
AT KMEM...KMKL...AND KJBR BUT WILL REMOVE MENTION OF TEMPOS.
STRATUS WILL MOVE INTO KTUP DURING THE EARLY MORNING HOURS SIMILAR
TO WHAT OCCUR THIS MORNING. PATCHY FOG MAY ALSO DEVELOP AT KMKL
REDUCING VSBYS. LIGHT AND VARIABLE WINDS GENERALLY EXPECTED
THROUGH THE PERIOD.
KRM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 97 78 94 / 30 10 10 40
MKL 72 95 71 92 / 40 10 10 30
JBR 74 96 73 91 / 20 10 10 40
TUP 74 95 73 95 / 30 10 10 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
FAYETTE-HARDEMAN-HAYWOOD-LAKE-LAUDERDALE-SHELBY-TIPTON.
&&Hazardous weather outlook, Sep 5, 11:56 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1156 AM CDT WED SEP 5 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061900- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1156 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE ENTIRE MID- SOUTH. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY EVENING ACROSS MUCH OF THE MID SOUTH. ANY STORM THAT BECOMES SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. HOT AND HUMID CONDITIONS WILL ALSO PREVAIL ACROSS MUCH OF THE MID SOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY THROUGH SATURDAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS REGARDING THIS POTENTIAL SEVERE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE MID SOUTH THIS AFTERNOON AND EARLY EVENING AND AGAIN FRIDAY INTO SATURDAY.
In the hours before
Local storm report, Sep 5, 4:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CORNING 36.41N 90.59W
09/05/2012 M1.00 INCH CLAY AR TRAINED SPOTTER
SEVERAL REPORTS OF QUARTER SIZE HAIL IN CORNING FROM
SPOTTERS AND MEDIA INTERESTS.
&&
RRHSpecial weather statement, Sep 5, 4:19 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT WED SEP 5 2012
ARZ026-027-052145-
CRAIGHEAD AR-POINSETT AR-
419 PM CDT WED SEP 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...
SOUTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 12 MILES NORTHWEST OF WALDENBURG AT 420 PM
CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3572 9078 3545 9082 3551 9104 3573 9105
3574 9104
TIME...MOT...LOC 2120Z 277DEG 14KT 3565 9111Local storm report, Sep 5, 4:39 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL HOLCOMB 36.40N 90.02W
09/05/2012 E0.75 INCH DUNKLIN MO BROADCAST MEDIA
DIME TO PENNY SIZE HAIL IN THE TOWN OF HOLCOMB.
&&
RRHSpecial weather statement, Sep 5, 4:57 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 457 PM CDT WED SEP 5 2012 TNZ002-003-020-052215- WEAKLEY TN-GIBSON TN-OBION TN- 457 PM CDT WED SEP 5 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... NORTH CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES WEST OF MARTIN AT 458 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN GIBSON...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MARTIN...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3630 8874 3613 8889 3634 8912 3642 8905 TIME...MOT...LOC 2158Z 304DEG 17KT 3633 8901
Local storm report, Sep 5, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
512 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG KENNETT 36.24N 90.05W
09/05/2012 DUNKLIN MO LAW ENFORCEMENT
TWO TREES DOWN IN KENNETT.
0440 PM HAIL HARMONTOWN 34.53N 89.65W
09/05/2012 E0.88 INCH LAFAYETTE MS TRAINED SPOTTER
NICKEL SIZE HAIL IN HARMONTOWN.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:53 AM CDT | Heat Advisory | MEG | Crockett, Dyer, Fayette, Hardeman, Haywood, Lake and 3 more | 14 hr |
| Sep 5, 7:20 AM CDT | Special Weather Statement | MEG | Obion | 25 min |
| Sep 5, 7:44 AM CDT | Special Weather Statement | MEG | Weakley | 31 min |
| Sep 5, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 32 min |
| Sep 5, 4:57 PM CDT | Special Weather Statement | MEG | Weakley | 18 min |
| Sep 5, 5:37 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 23 min |
| Sep 5, 6:00 PM CDT | Special Weather Statement | MEG | Gibson | 30 min |
| Sep 5, 6:06 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 24 min |
| Sep 5, 6:10 PM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Obion, Weakley | 3 hr |
| Sep 5, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Gibson, Haywood, Henderson and 1 more | 29 min |
| Sep 5, 6:39 PM CDT | Flash Flood Warning | MEG | Carroll, Henry | 3 hr |
| Sep 5, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.